Taking meds at night instead of morning?
I am taking citalopram have only been taking it for a few days but the side effects r quite bad. I have been taking them in the morning but was wondering if I was able to start taking it at night instead or does it have to stay with the morning. X
Hi, I asked the very same thing of the doctor and they are definitely a morning only med, I think they would interfere with your sleep
On the leaflet it says they can be taken at night or In the morning. I think I might have to check with the dr. Thanx x
Yes do check - I think I read the leaflet too and that's why I asked x
Yeah that's y I wondered. They r making me feel so ill that I'm having to take time off work and i can't afford it. Thanx x
I had to come off citalopram as I was unable to sleep day or night and my anxiety was getting increasingly worse I had to be signed off work as I couldn't function. I switched to mirtazapine and its the best drug I have taken so far. Go back to your doctor if you don't feel any better soon
Yeah I think I will. I'm only taking half the dose at te moment as the dr said they can make u really ill if u take the full dose straight away. I'm just worried that if I feel this ill on half how ill will I feel on the full dose x
When I took it in the past I started on half and it made me feel ill for a while but my body got used to it and I increased in slowly it really helped me and i felt loads better after a few weeks. Try not to panic (easier said than done I know) and let the meds do their job hope this helps take care xx
Thank you it helps knowing that I'm not the only one who has felt this way. I think it's scary cuz I've never had any side effects to any tablets before so it's all new to me x
It does feel scary when you first start taking antidepressants it's a weird experience but they do help to prop you up until you get your feet back on the ground. Get as much rest as you can xx
Thank you so much u have been really helpful x
I'm almost 5 weeks on citalopram, 10mg for first 2 weeks and almost 3 weeks now on 20mg, first week i had side effects, second week they got less and i started to have better days and now i'm having more better days, still have bad days but the fact that im having some better days make me realise im getting better slowley and going in the right direction. I felt very sick and lack of apetite the first week, night sweats and leg cramps and higher anxiety but after the first week these got less and less, you do feel wierd on these in the beginning but i think thats normal and if you are taking them for anxiety you probably already feel pretty bad anyhow. I think its a slow process for antidepressents so stick with them and let us know how you get on. I take my pill every morning about 9.30am after breakfast as i feel sick if i take it on an empty stomach. Not usually a breakfast person but force myself to eat for the pill.
I've only been taking mine for bout a week n feel very dramatic for complaining about the side effects. I'm hoping they'll ease off soon. I can just about cope with the sick feeling but not the fuzzy head. I've got to take 10mg for the first week n then go up to 20mg. I take mine in the morning as soon as wake up. I've read that some people feel better taking it at night which was the reason for me asking the question but
I think I would rather cope with the sick feeling and fuzzy head rather than night terrors and lack of sleep. Ill keep u informed of how I get on and hopefully it'll ease as quickly as ur saying urs did x
Hi you are not being dramatic love that's what we are here for keep sharing your experience and things will improve its just a slow process. My doc said to take it first thing in a morning xx
Thanx chick ill keep taking it in the morning and see how things go. Thanx for ur support x
Hi Jemima I am on citalopram and started off on 10mg which i didnt seem to improve i am now on 20mg i take 10 at and 10 in a morning and they do say they take 3 to 5 weeks to get into your system i felt worse at 1st and like angelfaced said i also suffered with such horrible night sweats shakes etc but am feeling alot better to how i was and yes still get some off days but more good than bad try to stick with them a bit longer and do go back and see your gp he will probably explain the symptoms but with anxiety you do get alot of these horrible symptoms as well they should hopefully subside keep blogging there are some great and lovely people on here to help you out lots a love xxxxxxxxxx
Hello, don't worry! I am on citalopram 20 mg. My doctor said they will just help calm the body down. Sadly they DO make anxiety worse for 2 to 4 weeks, but stick at them!! After taking it for 2 weeks, I rode threw all the horrid side effects and you really notice the difference! They do go eventually! I would say try taking it at the same time every day. You can take them morning or night, however the side effects can sometimes last for 24 hours, so it doesn't really matter! Take them at the same time every day and keep going with them and in a couple of weeks you will suddenly notice a complete change
I can completely understand how you feel though. I went on them and I used to sit and feel like hell, and not sleep and it was just horrid. But after a couple of weeks they do go, make sure you eat with them too! Lots of food with help bury the tablet
Let me know how you get on xxx
I have been taking Citalopram since Friday and they leave a nasty taste in your mouth and make you feel a little sick. Best to take in the morning and like Maryhig said eat helps to absorb into the body quicker.
Love Seyi xxx
I agree they leave a nasty taste in ur mouth. I have been taking them for bout 2 weeks and have still been taking them in the morning. I have found that they are better with food and my side effects have now gone. Every now n then I still get a little fuzzy headed but if I stand still for a few seconds it soon goes again.
Take care xx
currently 1:53 AM I have just been woken up by panic feeling which is my anxiety starting. I was sleeping...
the first night omg i couldn't sleep had the shakes all night just felt real bad the whole day and half...
horrible side effects when I first started taking them, bar a constant churning stomach for a few days. My...
Start a Community